| Model Number |
012013 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, during an arthroscopy, while the surgeon was trying to remove a piece of the meniscus, the basket punch was introduced but the jaw of the clamp fractured inside the incision.The procedure was completed with 15 minutes of delay.The x-rays were executed and no piece was found inside of the patient, the broken piece was vacuumed.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
Additional Manufacturer Narrative
H2: additional information ¿e2, h6: health effect - impact code¿.H3, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.Anticipated risk is maintained: a risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states that as no patient injuries or adverse consequences were reported.Since no patient injuries are being reported no further clinical/medical assessment is warranted at this time.There was no relationship found between the device and the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.